Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 24, 2021 Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i6.10
pages 491-502

Some Exact Solutions of 2D Steady Flow of an Incompressible Viscous Fluid through a Porous Medium

Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA
A. Zeb
COMSATS Institute of Information Technology, 30 H-8/1, Islamabad Pakistan
Q. K. Ghori
Department of Mathematics, COMSATS Institute of Information Technology, 30 H-8/1, Islamabad Pakistan

RESUMO

Exact solutions of the Brinkman equations of motion of an incompressible viscous fluid through porous medium are obtained by assuming, a priori, certain forms of stream function Ψ. Expressions for the stream function, the fluid velocity components, and the pressure field are derived. Known results for viscous incompressible fluid flow in the absence of porosity are included in these expressions as special case.


Articles with similar content:

Few Exact Solutions of Non-Newtonian Fluid in Porous Medium with Hall Effect
Journal of Porous Media, Vol.11, 2008, issue 7
S. Islam, Muhammad Raheel Mohyuddin, Chaoying Zhou
FLOWS IN A FRACTIONAL GENERALIZED BURGERS’ FLUID
Journal of Porous Media, Vol.13, 2010, issue 8
Constantin Fetecau, Tasawar Hayat, Corina Fetecau, Sahrish Zaib
Certain Inverse Solutions of a Second-Grade Magnetohydrodynamic Aligned Fluid Flow in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 4
S. Islam, Chaoying Zhou
BRINKMAN FLOW THROUGH A POROUS CYLINDER EMBEDDED IN ANOTHER UNBOUNDED POROUS MEDIUM
Journal of Porous Media, Vol.22, 2019, issue 6
Satya Deo, Iftekhar Ahamad Ansari
FLOW OF MICROPOLAR FLUID PAST A POROUS SPHERE EMBEDDED IN ANOTHER POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.11, 2020, issue 2
Pankaj Shukla, Krishnan Ramalakshmi